Volume 13 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13, 1 issue

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – O
O'Brien, Timothy
Curvature measures for nonlinear regression models using continuous designs with applications to optimal experimental design
O'Connell, Dylan
A new look at Apollonian circle packings
O'Sullivan, Michael
The Hamiltonian problem and $t$-path traceable graphs
Obata, Davi
Ochoa, Antonio
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
Ochoa, Diana
Orbigraphs: a graph theoretic analog to Riemannian orbifolds
Ode, Temitope
Mutual estimates for the dyadic Reverse H\"{o}lder and Muckenhoupt constants for the dyadically doubling weights.
Oehrlein, Jessica
Labeling crossed prisms with a condition at distance two
On distance labelings of amalgamations and injective labelings of general graphs
Offner, David
Counting matrices over a finite field with all eigenvalues in the field
Ogden, Shannon
Total Roman domination edge-critical graphs
Okamoto, Futaba
Nontrivial Solutions to a Checkerboard Problem
Oláh, Márk
On computable classes of equidistant sets: finite focal sets
Olesky, Dale
Refined inertias of tree sign patterns of orders 2 and 3
Olney, Heather
Some projective distance inequalities for simplices in complex projective space
Olsen, McCabe
A not-so-simple Lie bracket expansion
Olson, Connor
Nonstandard existence proofs for reaction diffusion equations
Olson, Hayley
A classification of Klein links as torus links
Olson, Timothy
Vertical transmission in epidemic models of sexually transmitted diseases with isolation from reproduction
Oluyede, Broderick
Theoretical properties of the length-biased inverse Weibull distribution
Oman, Gregory
Infinite sums in totally ordered abelian groups
Rings isomorphic to their nontrivial subrings
Omar, Mohamed
Sparse neural codes and convexity
Omidiran, Busie
Relations between the conditions of admitting cycles in Boolean and ODE network systems
Omidvar, Mohsen
Some numerical radius inequalities for Hilbert space operators
Ondrus, Matthew
A generalization of even and odd functions
Oppenheim, Ryan
On the covering number of S_{14}
Orchard, Sarah
Newly reducible iterates in families of quadratic polynomials
Ormes, Nicholas
Efficient realization of nonzero spectra by polynomial matrices
Ortiz, Jazmin
On the Levi graph of point-line configurations
Ortiz, Juan
Minimal k-rankings for prism graphs
Minimal rankings for oriented graphs
Osborne, Steven
Computing positive semidefinite minimum rank for small graphs
Osgooei, Elnaz
CP-Bessel mappings and CP-frames in Banach spaces
Ostadbashi, Saeid
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Ostapyuk, Olena
Discrete dynamics of contractions on graphs
Ostrander, Aaron
Domination with decay in triangular matchstick arrangement graphs
Ostrovskii, Mikhail
Spanning tree congestion of planar graphs
Ott, Jared
A logistic two-sex model with mate-finding Allee effect
Otto, Peter
Mixing times for the Rook's walk via path coupling